# SDR AUS20021001

- Difficulty date: September 6, 2002
- Submitted: October 16, 2002
- Operation: General aviation
- Make and model: Boeing 767238
- Engine: Pwa JT9D7R4E
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Fuse
- Part number: 60B0023813
- Condition: Failed
- Location: Landing Gear Ret
- Component: Landing Gear Ret
- Stage of operation: TO
- Nature of condition: O, J
- Precautionary procedure: K

## Discrepancy

(AUS) RH MAIN LANDING GEAR UP' HYDRAULIC FUSE FAILED. FUSE MAIN RESET  SPRING BROKEN.
